MathSciNet Relay Station
MathSciNet bibliographic data
MR2826007 93C23 (34K35 93A13 93D21)
Zheng, Song; Wang, Shuguo; Dong, Gaogao; Bi, Qinsheng Adaptive synchronization of two nonlinearly coupled complex dynamical networks with delayed coupling. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 1, 284–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement